2019
Том 71
№ 5

All Issues

Luo Q.-M.

Articles: 1
Article (English)

q-Apostol–Euler Polynomials and q-Alternating Sums

Luo Q.-M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 8. - pp. 1104–1117

Basic properties are established and generating functions are obtained for the q -Apostol–Euler polynomials. We define q -alternating sums and obtain q -extensions of some formulas from Integral Transform. Spectr. Funct., 20, 377–391 (2009). We also deduce an explicit relationship between the q -Apostol–Euler polynomials and the q -Hurwitz–Lerch zeta-function.